# SDR UPS03841578

- Difficulty date: November 26, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  MAIN CABIN DOOR GIRT BAR WON'T ATTACH TO FLOOR MOUNTS.  MAIN CABIN DOOR SLIDE DEFERRED PER MEL 52-7-4 REF M271227.   REPOSITIONED GIRT BAR, CHECKS OK.  REF LP90923
